Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | J | S
Number of items: 3.

C

Clarkson, Peter, Loureir0, Ana F., Van Assche, Walter (2016) Unique positive solution for an alternative discrete Painlevé I equation. Journal of Difference Equations and Applications, 22 (5). pp. 656-675. ISSN 1023-6198. E-ISSN 1563-5120. (doi:10.1080/10236198.2015.1127917) (KAR id:51098)
[img]
Preview

J

Judge, Edmund, Naboko, S., Wood, Ian (2018) Embedded eigenvalues for perturbed periodic Jacobi operators using a geometric approach. Journal of Difference Equations and Applications, . ISSN 1023-6198. (doi:10.1080/10236198.2018.1468890) (KAR id:66994)
[img]
Preview

S

Sanders, Jan A., Wang, Jing Ping (2006) Integrable systems in n-dimensional conformal geometry. Journal of Difference Equations and Applications, 12 (10). pp. 983-995. ISSN 1563-5120 (electronic) 1023-6198 (paper). (doi:10.1080/10236190600986784) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8794)

This list was generated on Sun Jul 12 23:10:56 2020 BST.